# SDR HNAA2018052500106

- Difficulty date: May 6, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 46,312 hours, 39,883 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Fan
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

BOTH BLEEDS OVERTEMP WARNINGS AT 16K,  AFTER ICE PROTECTION HAD BEEN ON FOR 5 MINUTES. APU WAS NOT ON.   REMOVED AND REPLACED THE NR 1 & 2 THERMOSTAT FAN A/C AND THERMOSTAT MOUNT TUB ASSY IAW SB 145-36-0028.
